Rambler's Top100

ФОРУМ "ТРУДНЫЕ ДЕТИ"





Форум временно законсервирован, причины смотри здесь.

Теперь доктор Лев Пережогин осуществляет бесплатные онлайн-консультации на своем персональном сайте drlev.ru



ТРУДНЫЕ ДЕТИ > ФОРУМ

Neuroleptic malignant syndrome due to risperidone in a child

 
Тема закрыта    Список форумов Трудные дети -> Обзор журналов и короткие научные сообщения
Автор Сообщение
drLev
Доктор


Зарегистрирован: 23.03.2004
Сообщения: 1483
Откуда: Москва

Добавлено: Вт Апр 07, 2009 11:51 am    Заголовок сообщения: Neuroleptic malignant syndrome due to risperidone in a child

J Natl Med Assoc. 2009 Mar;101(3):273-5.

Neuroleptic malignant syndrome due to risperidone treatment in a child with Joubert syndrome.

Vurucu S, Congologlu A, Altun D, Unay B, Akin R.

Department of Pediatrics, Gulhane Military Medical Academy, Ankara, Turkey. sebahattinvurucu@yahoo.com

Joubert syndrome is a rare autosomal recessive disease characterized by hypotonia, ataxia, episodic hyperpnea, psychomotor retardation, abnormal ocular movements, cerebellar vermian hypoplasia, and molar tooth sign on magnetic resonance imaging. Neuroleptic malignant syndrome is an uncommon and potentially fatal idiosynchratic reaction of antipsychotic drugs, in which the clinical scenario encompass muscular rigidity, hyperthermia, autonomic dysfunction, altered consciousness, high creatinine phosphokinase levels, and leukocytosis. This report describes a case of neuroleptic malignant syndrome due to risperidone in a child with Joubert syndrome.
_________________
Консультации д.м.н. Пережогина Л. О. (drLev) http://www.drlev.ru/help.php
Эта тема закрыта    Список форумов Трудные дети -> Обзор журналов и короткие научные сообщения

Rambler's Top100 Рейтинг@Mail.ru